A-priori estimates and existence of Gibbs measures: a simplified proof

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1999)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328(11): 1049-1054.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We prove existence and uniform a-priori estimates for Gibbs states of certain classical lattice systems with unbounded spins and n-particle interactions. We use a characterization of Gibbs measures in terms of their Radon-Nikodym derivatives w.r.t. local shifts of the configuration space and the corresponding integration by parts formula. Detailed proofs are contained in [3]. (C) Academie des Sciences/Elsevier, Paris.
Erscheinungsjahr
Zeitschriftentitel
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Band
328
Ausgabe
11
Seite(n)
1049-1054
ISSN
PUB-ID

Zitieren

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1999;328(11):1049-1054.
Albeverio, S., Kondratiev, Y., Röckner, M., & Tsikalenko, T. V. (1999). A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 328(11), 1049-1054. doi:10.1016/S0764-4442(99)80323-1
Albeverio, S., Kondratiev, Y., Röckner, M., and Tsikalenko, T. V. (1999). A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328, 1049-1054.
Albeverio, S., et al., 1999. A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 328(11), p 1049-1054.
S. Albeverio, et al., “A-priori estimates and existence of Gibbs measures: a simplified proof”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 328, 1999, pp. 1049-1054.
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 328, 1049-1054 (1999).
Albeverio, Sergio, Kondratiev, Yuri, Röckner, Michael, and Tsikalenko, Tatiana V. “A-priori estimates and existence of Gibbs measures: a simplified proof”. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328.11 (1999): 1049-1054.